Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Algorithm AS 217: Computation of the Dip Statistic to Test for Unimodality

P. M. Hartigan
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 34, No. 3 (1985), pp. 320-325
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2347485
Stable URL: http://www.jstor.org/stable/2347485
Page Count: 6
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Algorithm AS 217: Computation of the Dip Statistic to Test for Unimodality
Preview not available

Page Thumbnails

  • Thumbnail: Page 
320
    320
  • Thumbnail: Page 
321
    321
  • Thumbnail: Page 
322
    322
  • Thumbnail: Page 
323
    323
  • Thumbnail: Page 
324
    324
  • Thumbnail: Page 
325
    325